Couldn't find what you looking for?

TRY OUR SEARCH!

I just started effexor 1 week ago and the bloating and distention makes me look pregnant. I am 52 and when Prozac didn't seem to work anymore, my dr put me on 150 MG of effexor. If I start weaning to 75 mg, could I avoid withdrawal symptoms?

Loading...

Hi there

I will list some side effects of effexor -

Effexor side effects can cause dizziness, nervousness, nausea, constipation, headaches, anxiety, insomnia, strange dreams, drowsiness, increased sweating, blurred vision, dry mouth, changes in appetite or weight, decreased sex drive, impotence, or difficulty having an orgasm. Increased blood pressure can occur and seizures have been reported. Abrupt discontinuation of Effexor may cause dizziness, headache, nausea, changes in mood, or changes in the sense of smell, and taste.

About weaning effexor - better revert back to your doctor who can safely guide you off effexor. Self manipulation can be bad. Good luck

Reply

Loading...